Posted by Karla (220.127.116.11) on February 09, 2000 at 09:45:28:
In Reply to: leuprolide acetate posted by Karen Yesalonis on February 08, 2000 at 17:38:30:
I am currently taking Lupron by injection 1 time a month for 6 months for endometriosis not Cluster Headaches. I researched this medicine extensivly before I took it. It uses are for endometriosis and prostate cancer. It puts a woman into medipause overnight and will stop and reduce the endometrial growths. It acts as chemotherapy for prostate cancer. The list of possible side effects are a mile long and some of them can remain perminent. You don't say why your fiance is taking this. Is it for cancer or for headaches. I can not imagine any dr. perscribing this medicine for headaches. It is only aproved by the fda for 6 months use. It can cause hair to fall out, muscle and body aches, memory loss, hot flashes, vertigo, headaches, perminant reduction in your IQ, it effects the brain, nervous system, muscle system, causes reduction in bone mass, etc. Please do a search on Lupron and read up on this medicine. There is a group of people that are trying to get it recalled. So far no luck. I have been on it for 3 weeks with no problems and the only side effect I have seen is body aches. I have also noticed that I have not had any cluster headaches since I had the shot. Please note that I am a chronic sufferer and get these daily. This is the longest break I have gotten. I know that hormones played a part in triggering my ch because they were always worse when I menstrated. Maybe the hormones played more of a role in my ch than I realized. However, I am not holding my breath that this medicine is the answer and I wouldn't recomend taking it unless you absolutly had to. Any further questions please contact me.
Post a Followup